# SDR SWAA2024020547859

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 77,953 hours, 46,438 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: RAMPREPORTSUNA
- Condition: Damaged
- Location: Wng To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B HAS NUMEROUS ELONGATED HOLES.<[01] REPLACED 193B PANEL REF AMM 53-51-21
